# SDR DALA2023050403492

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N503DN
- Make and model: Airbus A350-941
- Aircraft serial: 0149
- Aircraft time: 23,705 hours, 2,406 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3503 -DIV- TO BOS DUE TO ANTI-ICE WING SYS FAULT. CORRECTIVE ACTION: FOUND CONNECTOR 1608VC187 NOT FULLY SEATED AND PIN AA1 NOT ALIGNED STRAIGHT. FAULT MESSAGE CLEARED, PERFORMED WIPS OPERATION CHECK WITH APU GOOD. (LP 9890864)
